# SDR USAA061278

- Difficulty date: October 30, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED, STA 967 LBL30.  FABRICATED UPPER CHORD REPLACEMENT CAP AND REPAIR SPLICE ANGLES IAW TR 53-10-05B LEVEL1, DEFECT SIZE: 1" BY .5".
